Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Cocycle conjugacy classes of binary shifts
HTML articles powered by AMS MathViewer

by Geoffrey L. Price PDF
Proc. Amer. Math. Soc. 145 (2017), 2075-2079 Request permission

Abstract:

We show that every binary shift on the hyperfinite $II_1$ factor $R$ is cocycle conjugate to at least countably many non-conjugate binary shifts. This holds in particular for binary shifts of infinite commutant index.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46L55, 46L10
  • Retrieve articles in all journals with MSC (2010): 46L55, 46L10
Additional Information
  • Geoffrey L. Price
  • Affiliation: Department of Mathematics, United States Naval Academy, Annapolis, Maryland 21402
  • MR Author ID: 142055
  • Email: glp@usna.edu
  • Received by editor(s): April 4, 2016
  • Received by editor(s) in revised form: June 28, 2016
  • Published electronically: November 3, 2016

  • Dedicated: In memory of William B. Arveson
  • Communicated by: Adrian Ioana
  • © Copyright 2016 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 145 (2017), 2075-2079
  • MSC (2010): Primary 46L55, 46L10
  • DOI: https://doi.org/10.1090/proc/13353
  • MathSciNet review: 3611321